# SDR DALA2018010200011

- Difficulty date: December 31, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO C3, CORROSION OUT OF LIMITS ON STRAP AT STA Y=1155 BTW LONG'S 25L TO 27L. (LEVEL CORROSION 2) STRAP WAS REPLACED PER SRM 51-30-5 AND DWG 9936073 REV W.
